# SDR USAA920071058

- Difficulty date: October 23, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CABIN INTERCOSTAL, BS 344 - BS 360, BL0, WL 208.1.  REPLACED CABIN INTERCOSTAL, BS 344 - BS 360, BL 0, WL 208.1 IAW B737 SRM 51-40-02.
